# SDR SIMA20220707002

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145778
- Aircraft time: 43,190 hours, 38,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: 2 & 3
- Component: Inverter
- Component part number: 78241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EMERGENCY LIGHT SRIPS 2 AND 3 INOP DURING PS-1 CHECK-C/A-RAR EMERGENCY LIGHT DC/AC INVERTER #3 IAW EMB 145 MPP 33-50-11. OPS CHECK GOOD. NO DEFECTS NOTED.
